On the identification of certain rational transfer functions from truncated autocovariance sequences

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621707
Contributor : Philippe Loubaton <>
Submitted on : Sunday, September 11, 2011 - 9:54:37 AM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00621707, version 1

Citation

F. Desbouvries, Philippe Loubaton. On the identification of certain rational transfer functions from truncated autocovariance sequences. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 1999, 44 (5), pp.1078-1081. ⟨hal-00621707⟩

Share

Metrics

Record views

177